American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alfred S. Cavaretta Jr.. One-sided inequalities for the successive derivatives of a function. Bull. Amer. Math. Soc. 82 (1976) 303-305. MR 0399384.
Abstract, references, and article information   
View Article: PDF

[2] Dennis Sentilles. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975) 1096-1098. MR 0394154.
Abstract, references, and article information   
View Article: PDF

[3] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[4] C. K. Chui, P. W. Smith and J. D. Ward. Limits of $H^k,p$-splines. Bull. Amer. Math. Soc. 81 (1975) Part 1:563-565. MR 0433083.
Abstract, references, and article information   
View Article: PDF

[5] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information   
View Article: PDF

[6] Robert C. James. A separable somewhat reflexive Banach space with nonseparable dual. Bull. Amer. Math. Soc. 80 (1974) 738-743. MR 0417763.
Abstract, references, and article information   
View Article: PDF

[7] Carl de Boor. A remark concerning perfect splines. Bull. Amer. Math. Soc. 80 (1974) 724-727. MR 0338618.
Abstract, references, and article information   
View Article: PDF

[8] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information   
View Article: PDF

[9] Arrigo Cellina. On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972) 1069-1072. MR 0312017.
Abstract, references, and article information   
View Article: PDF

[10] Jean-Pierre Gossez. Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients. Bull. Amer. Math. Soc. 78 (1972) 753-758. MR 0318669.
Abstract, references, and article information   
View Article: PDF

[11] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1